Repositorio de producción científica de la Universidad de Sevilla

On the practical global uniform asymptotic stability of stochastic differential equations

Opened Access On the practical global uniform asymptotic stability of stochastic differential equations

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Caraballo Garrido, Tomás
Hammami, Mohamed Ali
Mchiri, Lassaad
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2015-06-04
Publicado en: Stochastics, 88(1), 45-56
Tipo de documento: Artículo
Resumen: The method of Lyapunov functions is one of the most effective ones for the investigation of stability of dynamical systems, in particular, of stochastic differential systems. The main purpose of the paper is the analysis of the stability of stochastic differential equations by using Lyapunov functions when the origin is not necessarily an equilibrium point. The global uniform boundedness and the global practical uniform exponential stability of solutions of stochastic differential equations based on Lyapunov techniques are investigated. Furthermore, an example is given to illustrate the applicability of the main result.
Tamaño: 133.0Kb
Formato: PDF

URI: http://hdl.handle.net/11441/38572

DOI: http://dx.doi.org/10.1080/17442508.2015.1029719

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones